MathSciNet Relay Station
MathSciNet bibliographic data
MR2478928 (2009k:35250) 35Q53 (35G25 76B15)
Antonopoulos, D. C.; Dougalis, V. A.; Mitsotakis, D. E. Initial-boundary-value problems for the Bona-Smith family of Boussinesq systems. Adv. Differential Equations 14 (2009), no. 1-2, 27–53.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement